Faculty Profile

Photograph of Alfred Galichon

Alfred Galichon

Associate Professor of Economics and Mathematics
galichon@cims.nyu.edu
212-998-3174
Warren Weaver Hall, Office 526

Education

Ph.D., Economics, Harvard University, USA, 2007.
M.S., Engineering, Ecole des Mines de Paris (Corps des Mines), France, 2003.
B.S., Mathematics and Economics, École Polytechnique, France, 2000.

Research Interests

My current research interests revolve around Optimal Transportation theory and its applications to Economics, Finance, and Data Science.

Select Publications

G. Carlier, V. Chernozhukov, and A. Galichon, "Vector Quantile Regression: an Optimal Transport approach", Annals of Statistics (forthcoming)
I. Ekeland, A. Galichon, and M. Henry, "Comonotonic measures of multivariate risks", Mathematical Finance 22, 1, 109-132 (2012)
G. Carlier, A. Galichon, F. Santambrogio, "From Knothe’s transport to Brenier’s map", SIAM Journal on Mathematical Analysis 41, 6, 2554-2576 (2010)

Other Links